# SDR AALA202206075862

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 62,855 hours, 30,790 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR WILL NOT ARM  ARM HANDLE GET STUCK AT HALF WAY POINT. ADJUSTED SLIDE STRAP UNDER BUSSELL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
